# SDR 98ZZZX868

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PK
- Make and model: Stbros SD360
- Aircraft serial: SH3696
- Engine: Pwa PT6A65AR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209116
- Condition: Broken
- Location: Oil Xfer Tube
- Part time: 1,231 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN OF NR 2 ENGINE IN-FLIGHT.  LOW TORQUE AND LOW OIL PRESSURE.  FOUND OIL LEAK ON FRONT SCAVENGE OIL TRANSFER TUBE AREA.  REPLACED AS 3209-117 PACKING.
